# SDR SWAA2022030325222

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A864014
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STIFFENER TEE BULB IN APU TORQUE BOX HAS CORROSION AT STA 1125 AROUND AFT LOWER PLENUM ASSY BOLT HOLE. / REMOVED CORROSION FROM STIFFENER FOUND TO BE OUT OF LIMITS PER SRM 53-80-13-1A-2. REMOVED AND REPLACED RIGHT STIFFENER; PART NUMBER: 148A8640-14 PER SRM 51-40-02. ATA CODE IS CORRECT AS 53-98 FOR CORRODED PART. REFERENCE CARD FOR WORK ACCOMPLISHED AND INDIVIDUAL SIGN OFFS.
